# SDR FDEA202210122752

- Difficulty date: October 12, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 75,026 hours, 29,726 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: 257T110320
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

ON FINAL APPROCH WE SELECTED THE GEAR DOWN.  RECEIVED 2 GREEN MAIN GEAR LIGHTS AND THE NOSE GEAR  LIGHT REMAINED DARK.  PRESSED TO TEST THE NOSE  GEAR LIGHT AND HALF OF IT LIT UP GREEN. THIS LED TO THE GEAR DISAGREE CHECKLIST AND MANUALLY  LOWERED THE GEAR.  DURING THIS PROCESS WE NOTICED  ADDITIONAL AIRCRAFT NOISE AND VIBRATION NEAR THE  COCKPIT AS IF THE NOSE GEAR WAS STILL UP AND HAD FALLEN. WHILE RUNNING THIS CHECKLIST WE TESTED THE  NOSE GEAR LIGHT AGAIN AND IT WOULD NOT ILLUMINATE.   REMOVED AND REPLACED NOSE GEAR ANNUNCIATOR LT ASSY
